Statistical inference for two measures of inequality when incomes are correlated
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Duclos, Jean-Yves, 1997. "The asymptotic distribution of linear indices of inequality, progressivity and redistribution," Economics Letters, Elsevier, vol. 54(1), pages 51-57, January.
- Thistle, Paul D, 1990. "Large Sample Properties of Two Inequality Indices," Econometrica, Econometric Society, vol. 58(3), pages 725-728, May.
- Cowell, Frank A & Victoria-Feser, Maria-Pia, 1996. "Robustness Properties of Inequality Measures," Econometrica, Econometric Society, vol. 64(1), pages 77-101, January.
- Cowell, Frank A., 1989. "Sampling variance and decomposable inequality measures," Journal of Econometrics, Elsevier, vol. 42(1), pages 27-41, September.
- Mills, Jeffrey A & Zandvakili, Sourushe, 1997.
"Statistical Inference via Bootstrapping for Measures of Inequality,"
Journal of Applied Econometrics,
John Wiley & Sons, Ltd., vol. 12(2), pages 133-150, March-Apr.
- Jeffrey A. Mills & Sourushe Zandvakili, 1999. "Statistical Inference via Bootstrapping for Measures of Inequality," Macroeconomics 9902003, EconWPA.